I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you
Yes this is fine. The skin does dry and flake as it recovers from any inflammatory event like an anceiform eruption. You can use a bland moisturizer like Cetaphil cream for the dryness if you like and use a soap free face wash like Cetaphil-OS face wash.
All the best and regards! ... Read Full Answer
hi i have a female friend , she used to to smoke Hookah tobacco for 3 months then suddenly she stopped smoking , now she feels heart pain (heart beats faster ), chest pain (hard to breath and some timed coughs blood ) and back pain when she went to the hospital the doctor said you must stop smoking hookah gradually not stop suddenly so what do u recommend and is it true that this is the only solution for this problem ? or is there some kind of pills or medical solution? i don't her to smoke again cause if she tries again she may be addicted again to hookah tobacco so please i want a better solution then this solution
Since you have not told me about the age of the patient ,with only history available that she was a smoker,following might be the causes -
- Lung carcinoma
For all of these you will have to leave smoking.You may quit smoking suddenly but doctors at might not recommend it because this might suddenly lead to dropping of hormone levels in blood which might cause depression.
For knowing about the exact cause about the disease, I will have to know ... Read Full Answer
how to stop the continuous motion in 8 yrs old boy child
There are various kinds of antiaiarrheals available in the market.Antibioctics are most commonly prescribed drugs,there might be some heavy antibiotics also.
Although most diarrheas are viral in nature,and basic treatment is to replace the amount of fluid,(the amount of fluid lost in stools + his normal daily fluid requirement) which means a lot of fluid.
You can give him ciprofloxacin 250 mg twic daily,plenty of fluids in diet
I hope there is no fever or any other infective symptom like di ... Read Full Answer
i take unwanted kit but continuesly bleeding non stop from 8 days
Kindly specify the duration of pregnancy for which you took the unwanted kit.Usually heavy bleeding occurs after taking unwanted kit which then subsides on its own.But if the heavy bleeding is persisting then maybe because of incomplete abortion.Kindly get an ultrasound of the pelvis done to rule out any such condition.
Also ,fever can be a side effect of your the medication,but if persistently high can be due to infection of the retained products in the uterus.Kindly consult your doctor to ... Read Full Answer
Sir how can i stop my self from mastrabutation i am getting weak day by day plz help and consult me proper medication
Well first of all Masturbation does not cause weakness. This is a misconception many young men have. Secondly there is no medicine for making you masturbate less - you have to do so by making a conscious effort not to. However Masturbation is harmless and even when done on a daily basis does not cause any health problem or weakness. You may have an anxiety problem around Masturbation though and seeing a doctor for this can help.
Please note that the information I have provided is for ge ... Read Full Answer